# SDR 2001UALA02350

- Difficulty date: December 1, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N922UA
- Make and model: Boeing 737522
- Aircraft serial: 26642
- Aircraft time: 28,802 hours, 21,509 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR CUTOUT FORWARD LOWER STUB FRAME HAS 2 EACH CRACKS JUST ABOVE FLOOR LEVEL AT STATION 294 RBL 55.   MAJOR REPAIR ACCOMPLISHED, REMOVED DAMAGE. FILLER AND FORMED SECTION REPAIR INSTALLED.
